JACIII Vol.7 No.3 pp. 252-259
doi: 10.20965/jaciii.2003.p0252


Some Preliminary Results on the Stableness of Extended F-rule Systems

Nguyen Thanh Thuy*, Phan Duong Hieu**, and Takahiro Yamanoi***

*Hanoi University of Technology, 1 DaiCoViet str., Hanoi, Vietnam

**Dept. of CS, Ecole Normale Superieure, Paris, France

***Division of Electronics and Information Engineering, Faculty of Engineering, Hokkai Gakuen University, W11-1-1, S26, Central ward, Sapporo, 064-0926 Japan

August 10, 2003
August 26, 2003
October 20, 2003
probabilistic reasoning, interval-valued uncertainty, rule-based systems, extended F-rule systems, stableness in reasoning
In this paper we shall investigate an extended version of F-rule systems, in which each F-rule can include an arbitrary combination of disjunctions and conjunctions of atoms in the premise. The first main result here is a way to determine values assigned to these extended facts, based on two basic operators ⊕ and x;, which are shown to be equivalent to external probabilistic reasoning by resolving linear programming problem. Based on this, a definition on mixed inference operator for extended F-rule systems is discussed. We have shown that an extended F-rule system with the defined reasoning operator is stable iff its corresponding F-rule system is stable. This proposition allows us to apply all our available research results on F-rule systems to extended F-rule systems.
Cite this article as:
N. Thuy, P. Hieu, and T. Yamanoi, “Some Preliminary Results on the Stableness of Extended F-rule Systems,” J. Adv. Comput. Intell. Intell. Inform., Vol.7 No.3, pp. 252-259, 2003.
Data files:

*This site is desgined based on HTML5 and CSS3 for modern browsers, e.g. Chrome, Firefox, Safari, Edge, Opera.

Last updated on Jul. 12, 2024